# SDR SWIA2019032845669

- Difficulty date: March 28, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 37,166 hours, 34,419 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Slow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING AFTER TAKEOFF DURING GEAR RETRACTION. LEVELED AT SAFE ALT TO RUN QRH. JUST AFTER WE STARTED QRH GEAR WENT UP ON ITS OWN. COMPLETED QRH AND CONTINUED. GEAR OPERATED NORMALLY DURING EXTENSION. (FLT#3134) CLOSED PERFORMED FULL STRUT SERVICE IAW AMM. PASSED FUNCTIONAL FLIGHT.
